# SDR FDEA201412124204

- Difficulty date: December 12, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 50,958 hours, 20,032 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327996300200
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR PANEL 161GF HAS SEVERAL PUNCTURES ON UPPER SURFACE APPROX  .5 INCH DEEP, FRAME 66 - 70, FLOOR PANEL 161GF.  FABRICATED ON T14 1109906 IAW DWG SRZ-25-011.  REPAIR CLASSIFIED CAT A MAJOR.
